MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC MATRIX 1.4MM DRILL BIT J-LATCH/8MM STOP/44.5MM; DRILL, BONE, POWERED

WRIGHTS LANE SYNTHES USA PRODUCTS LLC MATRIX 1.4MM DRILL BIT J-LATCH/8MM STOP/44.5MM; DRILL, BONE, POWERED
Model Number 03.511.248
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional device product code: (b)(4).Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number, the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for, and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, during an orthognathic procedure, three (3) matrix 1.4mm drill bit j-latch/8mm stop/44.5mm and one (1) matrix 1.4mm drill bit j-latch/12mm stop/44.5mm were broken while drilling through custom guides.The doctor was able to use a different length drill bit to complete the procedure successfully.No surgical delay.It is unknown if there were fragments generated.No patient consequences reported.Concomitant device reported: unknown drill (part # unknown, lot # unknown, quantity 1).This report is for one (1) matrix 1.4mm drill bit j-latch/8mm stop/44.5mm.This is report 4 of 4 for (b)(4).

Brand Name
MATRIX 1.4MM DRILL BIT J-LATCH/8MM STOP/44.5MM
Common Device Name
DRILL, BONE, POWERED
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10666697
Report Number2939274-2020-04620
Device Sequence Number3552197
Product Code DZI
UDI-Device Identifier10887587014296
UDI-Public(01)10887587014296
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K043310
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.511.248
Device Catalogue Number03.511.248
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/21/2020
Initial Report FDA Received Date10/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1